MAUDE Adverse Event Report: 3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information was provided.No staff or patient injury occurred.Date of event: the customer reported the incidents occurred on (b)(6) 2019.Leakage location has not been verified and root cause has not been established.The sample has not been received by 3m st.Paul, mn for evaluation.Analysis is pending on returned samples to verify leakage location.3m is attempting to obtain further information from the customer.End of report.
 
Event or Problem Description
A hospital employee alleged a 3m¿ ranger¿ high flow disposable set (model 24365) leaked fluid from the side of the auto venting bubble trap.The employee alleged second set was discovered to have a kink below the auto venting bubble trap.The cassette reportedly burst inside the ranger¿ warming unit.The warming unit was sent to biomed.No patient or staff injury was alleged.No further information was provided.

Brand Name
3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9309246
Report Number2110898-2019-00133
Device Sequence Number2373773
Product Code BSB
UDI-Device Identifier00707387781460
UDI-Public00707387781460
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberN/A
Device Catalogue Number24365
Device Lot NumberHW8255
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1